Previous |  Up |  Next


linear algebra; nilpotent linear operator; local ring
This paper deals with A-spaces in the sense of McDonald over linear algebras A of a certain type. Necessary and sufficient conditions for a submodule to be an A-space are derived.
[1] McDonald B. R.: Geometric Algebra over Local Rings. Pure and applied mathematics, New York, 1976. MR 0476639 | Zbl 0346.20027
[2] Gelfand I. M.: Lectures on Linear Algebra. Gostechizdat, Moskva, 1951. (In Russian.) MR 0042373
[3] Jukl M.: Linear forms on free modules over certain local ring. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 32 (1993), 49-62. MR 1273169 | Zbl 0810.13006
[4] Jukl M.: Grassmann formula for certain type of modules. Acta Univ. Palack. Olomuc, Fac. Rerum Natur. Math. 34 (1995), 69-74. MR 1447256 | Zbl 0860.13006
Partner of
EuDML logo